# SDR 2004FA0000806

- Difficulty date: September 30, 2004
- Submitted: September 30, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft serial: 450150
- Aircraft time: 1,116 hours, 924 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 024081000
- Part serial: 00386
- Condition: Mispinned
- Location: Battery
- Component: Battery, Saft
- Component part number: 277814
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE OPERATIONAL CHECKS ON BATTERY, BOTH THE T1 (140 DEGREE) SWITCH AND T2 (160 DEGREE) SWITCH WERE IMPROPERLY WIRED. TEMP SWITCH T1 WAS WIRED TO PINS C AND D INSTEAD OF PINS C AND E AND SWITCH T2 WAS WIRED TO PINS E AND F INSTEAD OF PINS D AND F.  IN EVENT OF THERMAL RUNAWAY ON THE AC, 160 DEGREE SWITCH NOT ONLY PROVIDES A RED CAS AND CREW MWP BATT OVHT INDICATION BUT ALSO REMOVES THE BATTERY FROM CHARGING CIRCUIT, WITH THIS DEFECTIVE SWITCH HARNESS INSTALLED NOT ONLY WOULD A THERMALLY UNSTABLE BATTERY BE ALLOWED TO CONTINUE TO CHARGE AND RUNAWAY BUT CREW WOULD NOT HAVE INDICATION THAT EVENT IS TAKING PLACE.IF THEY HAD EICAS CONFIGURED TO VIEW A PAGE OTHER THAN THE SUMMARY OR ELECTRICAL PAGES.
